# SDR A6WA200740692

- Difficulty date: December 13, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 19,120 hours, 18,245 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD PRESSURE BULKHEAD AROUND PARKING BRAKE AT FS 202.00 LT LBL 23.00.  CRACK ON FWD PRESSURE BULKHEAD AROUND PARKING BRAKE REPAIRED IAW REO 601R53-11-563.  (K)
